Womens Health
I need some help, please respond.
1 Replies
lovelylady - December 31

I had the Mirena IUD for 2 and a half years after giving birth to my daughter in February 07. My husband and I wanting to try to have another baby and expland our family, so I had my mirena taken out on 10/14/09. My OBGYN told me it would be better to have it taken it while I am on my period, which started 10/13/09. I wanted to try and lose some weight before getting pregnant, so I got a prescription for the birth control pill (Yaz) I started taking the pills the Sunday after my period started which was 10/18/09. I took the pills for from 10/18/09-10/30/09, 12 days , and then stopped after my husband and I decided not to wait, and lose a bunch of weight to gain it back once I'm pregnant. While I had my IUD my cycle was very regular and I came on every 28 days exactly. 28 days from 10/13/09 would have been 11/09/09, but instead, I came on 11/03/09, 6 days early. 28 days from 11/03/09 would have put my period due for 11/30/09. I am currenlty on my 4th day being late for my period to start. I took a pregnancy test the 1st day I was late on 12/01/09 and it was negative. However, I have been nauseated, tired, and I cramp and have slight lower back pains, but no bloating or breast tenderness like I'm about to start my period.

I know it's a lot, but I do not know what I should do, or if there's a chance that I could be pregnant, or if my system is all out of whack. If anyone could help it would be great. I'm really hoping I'm pregnant, but I don't want to get my hopes up...

 

annekelly - September 2

Best thing to do is see your doctor as there are tons of reasons why us women have all these issues. Sounds like you got pregnancy symptoms but those come with other issues to. Good luck getting pregnant!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?